# SDR AALA202111163771

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737*
- Aircraft serial: 31176
- Aircraft time: 24,125 hours, 10,116 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR JAMMED.  ADJUSTED DOOR PER CMM 25-40-65.
